# SDR CA990707054

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 06603300
- Condition: Cracked
- Location: Brake
- Part time: 1,131 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLUID WAS OBSERVED AROUND BOLT HEAD WHICH ATTACHES THE BRAKE PAD BACKING PLATE TO THE CALIPER.  CRACK SUSPECTED OT BOLT HOLE.
